| Catalog Number |
ES2820 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Bacterial Infection (1735)
| Date of Event |
01/07/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.The device remains implanted.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
Event or Problem Description
According to the available information, the pump bulb has attached to patient's inner scrotum.The patient had a staph infection post implantation procedure that lasted multiple months.The first doctor reportedly saw no issues; however, a second doctor noted possibility for erosion issues and recommended replacement of pump.